I am 55 yrs old and had a hysterectomy and ovaries removed 15 years ago due to terrible periods. I was placed on Estradiol and have been on it ever since. The last few months/maybe years I have felt like I am getting more and more "out of whack" with daily depression and irritability, leg pain, hair and skin getting dry dull saggy, lost interest in things I used to enjoy and feeling sad almost all the time, I have not have sex in 7 years due to low libido, I've gained almost 100 lbs. I don't know what to do, who to talk to about this or if my insurance will even cover anything. I don't know if i need some other kind of hormones or what. I asked my GYN (female) to test my hormone levels a year or so ago and was told that they couldn't test them if I am taking the Estradiol. I tried to go off it for a few months at another Internal Medicine (male) doctors urging but started having hot flashes and the lot. I have been reading about bioidentical hormones and they sound very interesting. I found an Endocrinologist close by from a web site about bioidentical hormones but she wont see you without a doctor referral, notes and labs from them. Pleases advise me what to do, if I am off based or just imagining all the symptoms. I don't have any girlfriends or family to ask about all this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.